# SDR CA980916057

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 311435001
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF WHEN 90 PERCENT TORQUE APPLIED, THE NR 1 OIL PRESSURE WARNING LIGHT CAME ON.  OIL PRESSURE INDICATOR SHOWED DROPPING OIL PRESSURE.  AS SOON AS ENGINE WAS PUT IN DISCING OIL, PRESSURE RETURNED TO NORMAL.  SHAFT SEAL FOUND LEAKING OIL.
